# SDR 2007UALA05251

- Difficulty date: December 23, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 24,458 hours, 9,539 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964421
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPM LIGHT SEAT 22C MISSING LENS.  REPLACED LENS AT SEAT 22C (EEPM).
